Question about trigger point/cortisone injections
Hi, all. I have myofascial pain syndrome of the abdomen and have been getting trigger point injections for a few months now. Today, I had my fourth set. I get cortisone (along with a short-acting numbing medication)
He injected me in the usual places (one on the right, one on the left). In the past, after I'm injected, in a couple of hours I get muscle type soreness at the injection sites. This time, it only happened on the left. Nothing on the right--I mean, I can touch it, push on it, and not even tell that it has been injected. On the left, just touching it makes it very sore.
So why am I questioning this LACK of pain? I'm worried that he didn't inject me with cortisone on the right (accidentally). I'm kicking myself because I didn't press on it to see if it felt numb...but I'm scared he just injected me with saline. Has anyone had TPIs not leave ANY (as in ZERO) soreness when previously they always did so? I've always been injected in the same spots.
The reason I'm worried is that I'm running a marathon in 6 days. My pain is worst when I'm running, and the cortisone helps a lot.
Last edited by mpssufferer; 04-25-2011 at 06:30 PM.